# SDR 95ZZZW539

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, ENTIRE FLOOR BEAM CAP AT BS 1586 IS CORRODED FROM LEFT TO RIGHT SIDE OF CABIN.  CLEANED CORROSION, FABRICATED, AND INSTALLED NEW FLOOR BEAM PER SRM 53-1-0.
